# SDR YENA2021061800379

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 49,221 hours, 17,105 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2294, MIA-EWR. SHARP SMELL OF ACETONE JUST AFTER ROTATION OUT OF CAPT. EYEBALL VENT LASTED UNTIL THRUST REDUCTION ; COMPLIED WITH INFO NOTICE 2017-T015F SECTION A. A/C IS OK FOR SVC. SOURCE OF ODOR DETERMINED TO BE EXTERNAL ENVIRONMENT. INSPECTED APU + FOUND NO SIGNS OF LEAK. APU OK FOR SVC
